Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 123, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 6, 2012, 3:08 PM CDT for Bullock County, Montgomery County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2012, 3:08 PM CDT (20:08 UTC)
- Expired
- May 6, 2012, 3:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bullock County, AL, Montgomery County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2479 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
958
WUUS54 KBMX 062008
SVRBMX
ALC011-101-062045-
/O.NEW.KBMX.SV.W.0123.120506T2008Z-120506T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
308 PM CDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BULLOCK COUNTY IN SOUTHEAST ALABAMA...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 345 PM CDT
* AT 308 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SHOPTON...
OR 13 MILES NORTHEAST OF MEADVILLE...AND MOVING SOUTHWEST AT 10
MPH.
* LOCATIONS IMPACTED INCLUDE...
MEADVILLE...SHOPTON...PINE LEVEL...DUBLIN...RAMER...HIGH RIDGE AND
CURRYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3209 8626 3226 8588 3223 8586 3223 8582
3215 8574 3205 8591 3206 8595 3204 8597
3205 8599 3201 8600 3196 8608 3196 8614
TIME...MOT...LOC 2008Z 053DEG 9KT 3214 8594
$$2 follow-up statements
373
WWUS54 KBMX 062021
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
321 PM CDT SUN MAY 6 2012
ALC011-101-062045-
/O.CON.KBMX.SV.W.0123.000000T0000Z-120506T2045Z/
BULLOCK AL-MONTGOMERY AL-
321 PM CDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MONTGOMERY AND NORTHWESTERN BULLOCK COUNTIES UNTIL 345 PM CDT...
AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SHOPTON...OR 13 MILES WEST OF UNION SPRINGS...MOVING SOUTHWEST AT 5
MPH.
LOCATIONS IMPACTED INCLUDE...
SHOPTON AND HIGH RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3215 8612 3224 8593 3223 8589 3223 8582
3214 8577 3205 8591 3206 8595 3204 8597
3205 8599 3201 8600
TIME...MOT...LOC 2020Z 049DEG 4KT 3214 8593
$$858
WWUS54 KBMX 062035
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CDT SUN MAY 6 2012
ALC011-101-062045-
/O.CON.KBMX.SV.W.0123.000000T0000Z-120506T2045Z/
BULLOCK AL-MONTGOMERY AL-
335 PM CDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MONTGOMERY AND NORTHWESTERN BULLOCK COUNTIES UNTIL 345 PM CDT...
AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SHOPTON...OR 11 MILES NORTHEAST OF MEADVILLE...MOVING SOUTHWEST AT 5
MPH.
LOCATIONS IMPACTED INCLUDE...
SHOPTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3221 8592 3218 8586 3211 8582 3207 8590
3206 8595 3206 8597 3208 8600 3217 8608
3223 8595
TIME...MOT...LOC 2035Z 049DEG 4KT 3216 8599
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 10:25 AM CDT, 4 hours 43 minutes earlier.
Area forecast discussion, May 6, 10:25 AM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1025 AM CDT SUN MAY 6 2012 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... TENNESSEE MCS ACTIVITY OVERNIGHT HAS PUSHED INTO CENTRAL ALABAMA THIS MORNING. THE NORTHEAST QUADRANT HAS STABILIZED AS THE STORMS DEVELOPED AND MOVED THROUGH THIS MORNING. THE OUTFLOW FROM THIS ACTIVITY HAS MOVED SOUTHWESTWARD AND EAST WITH THUNDERSTORMS DEVELOPING FROM NEAR CLAYTON TO AUTAUGAVILLE TO CENTREVILLE AND ANOTHER BATCH MOVING INTO CENTRAL GEORGIA. THE ATMOSPHERE REMAINS MODERATELY UNSTABLE AHEAD OF THE OUTFLOW WITH IMPRESSIVE MID LEVEL LAPSE RATES. THEREFORE...EXPECT ROBUST UPDRAFTS/DOWNDRAFTS WILL BE POSSIBLE WITH ACTIVITY AS IT MOVES SOUTHWARD. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY. CONDITIONS WILL HAVE A HARD TIME DESTABILIZING AGAIN THIS AFTERNOON FOR THE NORTHEAST HALF DUE TO THE CLOUD COVER AND RAIN. THEREFORE...THE HAZARDOUS THREATS SHOULD DECREASE NORTHEAST TO SOUTHWEST THROUGH 3 PM. CAN NOT RULE OUT AN ADDITIONAL ISOLATED SEVERE STORM DEVELOPING LATE THIS AFTERNOON...BUT COVERAGE SHOULD NOT BE TOO LARGE. 75 && .AVIATION... 12Z TAF DISCUSSION. CLUSTERS OF THUNDERSTORMS CONTINUE ALONG AN OUTFLOW BOUNDARY HEADING SOUTHWARD FROM MIDDLE TN...AND A NORTHWEST-SOUTHEAST ORIENTED STATIONARY FRONT ACROSS NORTHEAST ALABAMA. THESE STORMS WILL BRING A FEW HOURS OF STORMY WEATHER TO ANB AND ASN THIS MORNING...WITH THE CONVECTION LIKELY BUILDING SOUTH AND SOUTHWESTWARD INTO BHM AND EET WITHIN A COUPLE HOURS OF THE 12Z TAF VALID TIME. MY GUT FEELING RIGHT NOW IS THAT THE SOUTHBOUND OUTFLOW WILL KEEP MOVING THAT WAY...AND BE THE "LAST HURRAH" FOR CONVECTION FOR THESE AREAS. SO THE KEY THEN BECOMES TRYING TO TIME THE OUTFLOWS PROGRESS. I'VE NOT INCLUDED A THUNDERSTORM CONDITION AT TCL YET...AS IT APPEARS THAT THE BULK OF THE RAIN SHOULD STAY TO THE EAST OF THERE. IF THAT CHANGES...WE CAN UPDATE. I'VE ALSO NOT INCLUDED ANT THUNDER AT MGM OR TOI...SIMPLY BECAUSE MY CONFIDENCE (IN THE OUTFLOW CONTINUING TO SET OFF STORMS FARTHER SOUTH) WAS NOT AS HIGH AS THE NORTHERN TAF LOCATIONS. /61/ NOTE***THE NATIONAL WEATHER SERVICE IS ISSUING SEASONAL TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN TALLADEGA...ALABAMA. THE FORECASTS WILL LAST THROUGH AT LEAST THE 9TH OF MAY. DUE TO THE LIMITED AVAILABILITY OF OBSERVATIONS...KASN TAF WILL HAVE AMD NOT SKED APPENDED TO THE END OF THE FORECAST. && .PREV DISCUSSION... /440 AM CDT SUN MAY 6 2012/. KEEPING AN EYE ONCE AGAIN ON A CLUSTER OF STORMS... BUT THIS MORNING THEY ARE CLOSER TO HOME. CLUSTER IS MOVING SE ACROSS W/C TN. SCATTERED CONVECTION IS DEVELOPING ACROSS NE AL MOVING IN THE SAME TRACK AS WELL. ALL OF THIS ACTIVITY IS IN CONJUNCTION WITH THE 2ND DISTURBANCE THAT WE WERE WATCHING YESTERDAY TO OUR W. THIS SHORTWAVE HAS CIRCLED AROUND TO THE E AND NOW SE AROUND THE UPPER RIDGE CENTERED OVER THE SW GULF. OVERALL THINKING WITH THIS SHORTWAVE HAS NOT CHANGED MUCH SINCE YESTERDAY. AS THE SHORTWAVE AND ASSOCIATED ACTIVITY AND POTENTIAL MOVE SE DURING THE MORNING...IT WILL MAINLY AFFECT THE E PORTIONS OF C AL TODAY... WITH AN ISOLATED RISK FOR A STRONG TO SEVERE STORM...BUT OVERALL THIS IS A WEAK DISTURBANCE. ALTHOUGH THE ENVIRONMENT WILL BE UNSTABLE... THERE IS MINIMAL FOCUS AND SHEAR TO WORK WITH. THE MAIN DESTRUCTIVE FORCE TODAY WILL BE HEATING TO POSSIBLY BREAK THE CAP AND IGNITE A FEW STORMS. MAIN THREATS IN ANY POP UPS WILL BE LARGE HAIL AND DOWNBURST WINDS. AS WE MOVE INTO MONDAY...AGAIN THINKING HAS CHANGED ONLY A LITTLE. OUR PATTERN IS CHANGING...WITH TODAY'S SHORTWAVE ENERGY MOVING TO THE SE AND AWAY. ANOTHER SMALL RIPPLE SHOULD MOVE THROUGH DURING THE DAY ACROSS N AL...BUT WEAKER THAN TODAY. OVERALL MOISTURE WILL INCREASE AS WE MOVE THROUGH MONDAY AHEAD OF OUR NEXT APPROACHING FRONTAL SYSTEM. BY MONDAY NIGHT...THIS SYSTEM WILL HAVE PUSHED SE ACROSS THE C U.S. INTO W TN/AR...A TAD SLOWER THAN YESTERDAY'S RUN. ALTHOUGH MOST OF THE STRONGER ACTIVITY ASSOCIATED WITH THE FRONT SHOULD BE FURTHER N CLOSER TO THE SURFACE LOW AS IT MOVES ACROSS THE OHIO VALLEY...SOME POSSIBLE STRONG CONVECTION ASSOCIATED WITH LINE COULD AFFECT THE NW COUNTIES AS EARLY AS TUES PRE DAWN HOURS DEPENDING ON TIMING. THE BULK OF THE FRONT SHOULD MOVE THROUGH LATE TUESDAY INTO WEDNESDAY...AGAIN SLIGHTLY SLOWER THAN YESTERDAY. SEVERE RISK AT THIS TIME CONTINUES TO BE ON THE LOW END WITH THE MAIN ENERGY WELL TO OUR NE AS THE FRONT MOVES THROUGH. MODELS CONTINUE TO HAVE PRECIP ENDING LATE IN THE DAY WED INTO WED EVENING SE WITH THE PASSAGE OF THE UPPER TROUGH FOLLOWING THE FRONT WHICH SHOULD USHER IN SOME DRIER AND COOLER AIR INTO THE AREA. AS FOR RE-ENTRY OF RAIN CHANCES FOR NEXT WEEKEND. MODELS ALTHOUGH NOT ENTIRELY IN AGREEMENT...BUT ARE BOTH AGREEING WITH A SLIGHTLY SLOWER ARRIVAL OF THE UPPER LOW ACROSS THE SOUTHERN U.S. AND THUS ONLY LOW POPS S AT THIS TIME FOR THE WEEKEND. HOWEVER...POPS FOR NEXT WEEKEND ARE NOT ONLY DEPENDENT ON TIMING OF THE LOW BUT HOW FAR S THE EVENTUAL TRACK IS AS TO WHETHER OR NOT SIGNIFICANT OR INCONSEQUENTIAL RAIN OCCURS. 08/MNK && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 6, 1:45 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 145 PM CDT SUN MAY 6 2012 ALZ011>015-017>050-071845- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 145 PM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A THREAT OF ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON...WITH DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. THERE IS NOT A THREAT FOR TORNADO ACTIVITY. THE MAIN AREA FOR POTENTIAL SEVERE WEATHER WILL GENERALLY BE WEST OF A DEMOPOLIS TO ALICEVILLE LINE AND SOUTH OF A LINE FROM EUFAULA TO UNION SPRINGS TO TROY. THE SEVERE WEATHER THREAT WILL DIMINISH AFTER 7 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A THREAT OF ADDITIONAL SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND LARGE HAIL...FROM MONDAY AFTERNOON THROUGH TUESDAY...AS A COLD FRONT APPROACHES AND SLOWLY MOVES THROUGH THE STATE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON...AND AGAIN MONDAY AFTERNOON THROUGH TUESDAY...DUE TO THE SEVERE THUNDERSTORM THREAT. 75
In the hours before
Local storm report, May 6, 12:54 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1254 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM HAIL HAMILTON CROSSROADS 31.64N 85.81W
05/06/2012 M3.00 INCH PIKE AL EMERGENCY MNGR
US 231
&&
MBAERSpecial weather statement, May 6, 1:33 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
133 PM CDT SUN MAY 6 2012
ALZ039-061915-
MARENGO AL-
133 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARENGO COUNTY UNTIL 215
PM CDT...
AT 129 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR VINELAND...OR 21 MILES SOUTHEAST OF LINDEN...MOVING
SOUTHWEST AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
VINELAND...
SHILOH...
MILLER...
SURGINER...
SHAWNEE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3199 8794 3199 8797 3230 8782 3213 8758
3212 8762 3201 8762 3200 8763 3200 8765
3198 8767 3198 8794
TIME...MOT...LOC 1833Z 058DEG 3KT 3203 8765
MALocal storm report, May 6, 2:00 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HAIL GOSHEN 31.72N 86.13W
05/06/2012 E1.00 INCH PIKE AL EMERGENCY MNGR
&&
LINHARESSpecial weather statement, May 6, 2:11 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
211 PM CDT SUN MAY 6 2012
ALZ039-062000-
MARENGO AL-
211 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARENGO COUNTY UNTIL
300 PM CDT...
AT 206 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR SWEET WATER...OR 14 MILES SOUTHWEST OF LINDEN...
MOVING WEST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
NANAFALIA...
PUTNAM...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3208 8809 3207 8807 3208 8805 3210 8806
3214 8805 3215 8802 3218 8801 3224 8802
3222 8783 3198 8782 3199 8811 3200 8812
3206 8812
TIME...MOT...LOC 1911Z 091DEG 13KT 3213 8794
MALocal storm report, May 6, 2:17 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
217 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL CARLOWVILLE 32.09N 87.03W
05/06/2012 E1.00 INCH DALLAS AL PUBLIC
QUARTER SIZE HAIL BRIEFLY COVERED THE GROUND.
&&
LINHARESLocal storm report, May 6, 2:31 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
231 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM TSTM WND DMG 5 ESE COMER 32.01N 85.30W
05/06/2012 BARBOUR AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN ALONG COUNTY ROAD 79 NEAR
COMER.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:00 PM CDT | Special Weather Statement | BMX | Calhoun | 45 min |
| May 5, 7:06 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 39 min |
| May 5, 7:38 PM CDT | Special Weather Statement | BMX | Randolph | 52 min |
| May 6, 4:17 AM CDT | Special Weather Statement | BMX | Calhoun, Etowah | 58 min |
| May 6, 5:33 AM CDT | Special Weather Statement | BMX | Calhoun, Etowah | 57 min |
| May 6, 6:14 AM CDT | Special Weather Statement | BMX | St. Clair | 46 min |
| May 6, 6:20 AM CDT | Special Weather Statement | BMX | Talladega | 55 min |
| May 6, 6:48 AM CDT | Severe Thunderstorm Warning | BMX | Clay, St. Clair, Talladega | 42 min |
| May 6, 6:53 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 20 min |
| May 6, 7:29 AM CDT | Special Weather Statement | BMX | Clay, Randolph, Talladega | 31 min |
| May 6, 7:47 AM CDT | Special Weather Statement | BMX | St. Clair | 43 min |
| May 6, 8:33 AM CDT | Special Weather Statement | BMX | Shelby | 42 min |
| May 6, 9:04 AM CDT | Special Weather Statement | BMX | Randolph | 41 min |
| May 6, 9:13 AM CDT | Special Weather Statement | BMX | Chilton | 47 min |
| May 6, 9:28 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 32 min |
| May 6, 10:01 AM CDT | Special Weather Statement | BMX | Bibb | 44 min |
| May 6, 10:05 AM CDT | Special Weather Statement | BMX | Autauga | 40 min |
| May 6, 10:16 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 29 min |
| May 6, 10:25 AM CDT | Special Weather Statement | BMX | Dallas | 50 min |
| May 6, 10:50 AM CDT | Special Weather Statement | BMX | Perry | 40 min |
| May 6, 11:01 AM CDT | Special Weather Statement | BMX | Lowndes | 44 min |
| May 6, 11:25 AM CDT | Special Weather Statement | BMX | Pike | 50 min |
| May 6, 11:38 AM CDT | Special Weather Statement | BMX | Lowndes | 52 min |
| May 6, 11:48 AM CDT | Severe Thunderstorm Warning | BMX | Dallas | 27 min |
| May 6, 12:09 PM CDT | Special Weather Statement | BMX | Russell | 36 min |
| May 6, 12:15 PM CDT | Special Weather Statement | BMX | Pike | 30 min |
| May 6, 12:27 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 33 min |
| May 6, 12:41 PM CDT | Special Weather Statement | BMX | Marengo | 49 min |
| May 6, 12:44 PM CDT | Special Weather Statement | BMX | Barbour | 46 min |
| May 6, 12:56 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 34 min |
| May 6, 12:57 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Russell | 48 min |
| May 6, 1:27 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 33 min |
| May 6, 1:33 PM CDT | Special Weather Statement | BMX | Marengo | 42 min |
| May 6, 2:11 PM CDT | Special Weather Statement | BMX | Marengo | 49 min |
| May 6, 3:43 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 32 min |
| May 6, 4:15 PM CDT | Special Weather Statement | BMX | Montgomery | 45 min |
| May 6, 5:01 PM CDT | Special Weather Statement | BMX | Winston | 44 min |
| May 6, 5:24 PM CDT | Special Weather Statement | BMX | Shelby | 51 min |
| May 6, 5:26 PM CDT | Special Weather Statement | BMX | Shelby | 49 min |
| May 6, 5:36 PM CDT | Special Weather Statement | BMX | Winston | 39 min |
| May 6, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 45 min |
| May 6, 5:46 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 44 min |
| May 6, 5:48 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 42 min |
| May 6, 6:01 PM CDT | Special Weather Statement | BMX | Cherokee | 44 min |
| May 6, 6:26 PM CDT | Areal Flood Advisory | BMX | Walker, Winston | 3 hr |
| May 6, 6:28 PM CDT | Special Weather Statement | BMX | Walker, Winston | 47 min |
| May 6, 6:29 PM CDT | Special Weather Statement | BMX | Jefferson | 46 min |
| May 6, 6:35 PM CDT | Special Weather Statement | BMX | Lamar | 40 min |
| May 6, 6:43 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 47 min |
| May 6, 6:45 PM CDT | Special Weather Statement | BMX | Cleburne | 45 min |
| May 6, 6:51 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.